# SDR HEEA967666

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME ON RECEIVE IS LOW TO NONE AT ALL. REPLACED BAD PHOTOCELL RT1 AND BAD SWITCH S6.  TOUCHED UP FACEPLATE.  CLEANED THUMBWHEEL ASSY WITH ALCOHOL.  BENCH CHECK GOOD.
